Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The separable closure of some commutative rings
HTML articles powered by AMS MathViewer

by Andy R. Magid PDF
Trans. Amer. Math. Soc. 170 (1972), 109-124 Request permission

Abstract:

The separable closure of a commutative ring with an arbitrary number of idempotents is defined and its Galois theory studied. Projective separable algebras over the ring are shown to be determined by the ’Galois groupoid’ of the closure. The existence of the closure is demonstrated for certain rings.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 13B99
  • Retrieve articles in all journals with MSC: 13B99
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 109-124
  • MSC: Primary 13B99
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0311642-3
  • MathSciNet review: 0311642